# SDR REXA2025042800514

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC670341755
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 LH FLOOR CROSSBEAM IS CORRODED.   REMOVED FS280 L/H FLOOR CROSSBEAM, IAW CRJ-700 SRM 51-42-41-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01. INSTALLED FS 280.00 L/H FLOOR CROSSBEAM, P/N: CC670-34094JP-1S, IAW GREO 670-53-11-579, REV. B, DATE 20113/05/01, AND CRJ-700 SRM 51-42-22-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01.
